Zirtek Oral Solution is used to treat symptoms of allergies such as hay fever or dust allergy. Zirtek will alleviate the main symptoms of allergies, such as runny nose, sneezing, itchy nose, itchy eyes, and watery eyes. Cetirizine can also be used to alleviate the symptoms of idiopathic urticaria which is a continuously itchy rash that has no known cause.
Zirtek Oral Solution is a pleasant, slightly sweet, banana flavoured liquid, suitable for children from 2 years and up.
Cetirizine can also be used to alleviate the symptoms of Idiopathic Urticaria which is a continuously itchy rash that has no known cause.
How does it work?
Zirtek Oral Solution contains the active ingredient cetirizine, which is known as a non-sedating antihistamine. Cetirizine works by blocking the effects of histamine which your body makes as part of its natural defense system. Allergies cause the body to release extra histamine which causes irritation of the eyes and nasal passages, leading to sneezing, itch and streaming nose and eyes. By blocking this chemical, the drug in Zirtek alleviates allergic symptoms.
Children aged 2 - 6 years: Take 2.5ml twice daily.
Children aged 6 - 12 years: Take 5ml twice daily
Adults and adolescents over 12 years if age: Take 10ml once daily
What Zirtek Oral Solution Contains
The active substance is cetirizine. 10 ml (equals to 2 measuring spoons) of solution contain 10 mg of cetirizine dihydrochloride.
The other ingredients are sorbitol (E 420), glycerol, propylene glycol, saccharin sodium, methylparahydroxybenzoate (E 218), propylparahydroxybenzoate (E 216), banana flavor 54.330/A (Firmenich), sodium acetate, glacial acetic acid, purified water.
Keep out of the sight and reach of children.
For the relief of allergic rhinitis and urticaria.
While this medicine does not usually make you sleepy, drowsiness can be an occasional side effect. Care should be taken if driving or using machinery.
If you are pregnant or breast-feeding you should consult your doctor before taking this medicine.
Do not use after 3 months of first opening the bottle.
Always read the packaging and enclosed information leaflet carefully before use.
This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email [email protected] and we will have a pharmacist call you as soon as possible.
Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).